Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
193 Doctors are Online

Had periods after abortion, dates are now clashing with marriage date. Advised T.Novelon. Is is safe ?

hi, i had an abortion on 9th november. i started my periods on 15 th december. on january 20ty i am getting married and the date of my periods is clashing with my marriage date. the doctor has prescribed me T.Novelon to be taken from my second day of periods till the marriage date, that makes it 35 days. Is it right to take the medicine for so long. Will there be problems regarding the next periods?
Asked On : Thu, 20 Dec 2012
Answers:  1 Views:  25
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Procedures
OBGYN 's  Response
Mar 2013
Thanks for the query.
Novelon is an oral contraceptive pill ( you should be aware that it is a contraceptive also since you are getting married )
If you take the pill regularly, without missing any pills, then as long as you take it, the period would be delayed
Hence the doctor has prescribed it to you for 35 days, instead of the usual monthly pack.
Once you stop taking the pills, within maximum a week, generally 2 -3 days, you should have your period.
It does not cause any problems with the subsequent period.
It is perfectly safe for you to take the medicine as prescribed
Take care.
Answered: Sat, 22 Dec 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor